Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prescribed Dicaris for abnormal skin pigmentation following burns. Opinion about Dicaris?

hi, Around three years back, my left hand got burnt while lighting a fire cracker. The fire cracker, which was not supposed to explode, exploded in my hand. Igot 2nd degree of burns. Fortunately, I got immediate medication and the wound got healed in two months time. But the color of my back hand ( top of my fingers) was lost, which i started getting back. It has been now over three years but the skin pigmentation is not normal. I have been asked to take Dicaris. I was reading about this med online which confused me if I should take this medicine or not. Can you please help ?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
As you are having post burn leukoderma, simply having dicaris(levamisole) alone would not help. You might combine it with topical corticosteroids and tacrolimus. You can begin with medical treatment and continue with it for few months. However if you don't get satisfactory response , a small surgery in the form of tissue grafting or melanocyte keratinocyte transplant would be a definite answer. These procedures are quite commonly done now and are minor surgical procedures with very good results. You need to consult a dermatologist with expertise in dermatosurgery for the same. Take care.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor